Hi..my son had taken 10 tablets of zandu parad at once aprox 1week before.today we got to know about this.is there any serious issue? He faces constiparion for 2days and also has some whitish thing on his tongue.but now he is normal.should we consult any specialiat??
Like the answers? Chat privately with the doctor of your choice
Don't need too worry. Stay relaxed. Syrup Cremaffin Plus 3 tsf at night for few days. Tell him not to repeat
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.